# SDR UALA2012082804825

- Difficulty date: August 25, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,734 hours, 13,476 cycles
- Engine: Pwa PW4060
- Engine time: 87,145 hours, 12,933 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECM DETECTED A 'SILENT' SURGE (NO CREW GRIPE) AT OR NEAR TOP OF DESCENT AT LOW POWER.  THIS IS A RING CASE ENGINE.  ACCOMPLISHED PRECAUTIONARY VISUAL CHECKS OF INLET AND EXHAUST AS WELL AS 2.5 BLEED AND 2.9 BLEED OPENINGS FOR DMG OR UNUSUAL MATERIAL.  CONFIRM 2.5 BLD NOT DISCONNECTED REF MM71-08-00 FIG 110 CK 10 SHT 2.  CK IP CK VALVE REF MM36-11-06 P6XX (IF NEC PCN 643-9217 REF MM36-11-06 PG4XX) AND RELATED DUCTING.  CK PIMU FOR RELATED MSGS CK AND COPY OR PRINT EICAS EPCS, PERF PAGES AND EXCEEDANCE PAGE (IF ANY).  ACCOMPLISHED EM3514-2 ENG CHECK AS ASSOSIATED MM REF ALL CHECKS OK NO FAULTS NOTED DATA SENT TO ENGINEERING.
